Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Arm pain after donating blood. Normal?

I gave blood about 3 weeks ago. It was my second time donating and everything went well. However, I still have pain in the arm where the blood was taken. It s a dull pain on the under side of my lower arm closer to the hand than where the blood was drawn. There are two points where I feel the dull pain. One place feels like it may be a muscle or a nerve and the other feels like it may be the blood vessel but I am not sure. It is not a constant pain and I only feel it when I am using my arm to lift or move objects that are about 5 pounds or heavier, and afterwards sometimes the pain will linger. I also may feel the pain if I move my arm in certain ways, but I can t find any specific movement that will trigger it and the movement related pain seems random. So, I am wondering if this is normal, or what possibly may be causing this. I am just concerned because it has been about 3 weeks since I gave blood, and I didn t feel this lasting pain the first time. Thank you for your help!
Asked On : Sat, 3 Nov 2012
Answers:  0 Views:  79 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor